Tyndall Effect from Restylane Injected Under EyE - Beverly Hills, CA

I had a really bad experience with restylane and I...

I had a really bad experience with restylane and I am on the brink of depression, because it made my situation worse.

I just want an unbiased opinion far away from my doctor, because he constantly is inconsistent with his replies and is really biased because he just wants to calm me down and lets me hear whatever i want.

So I want real honest opinions, ones that can just forget the business side of things and remember that a real human being's life is being affected and is experiencing early phases of depression and just wants an honest answer..

MY CASE: I have naturally deep set eyes, and under eye is a shade or two darker than my skin tone. I wanted to lighten it by whatever a PS would suggest

WHAT HAPPEND: He injected under my eyes with ONE full syringe under EACH eye over TWO sessions with Restylane. So that 2 FULL synringes over both eyes.

Anyways so it became soooo much darker and worse, a BAD CASE OF TYNDALL EFFECT it literally looks like a ZOMBIE, like seriously at most certain overhead lighting it turns into like a ghost horror movie like thing.. to the point I cant look at it because i turn into a temporarliy monster when under overhead shadows. And when in normal lighting it is really BLACK - not even like i dont know whtever other color it is a DEAD BLACK colour. Like my eyes are truely DEAD now.

So i asked what to do and he said you can DISSOLVE IT.

I said would that bring it back to how it was prior to injections?

He said "that is unpredictable and a mystified phenomenon" because the TRAUMA of the injection could DARKEN the area.. So I am thinking to myself why would he even suggest that when it could possibly DARKEN the area from trauma and all that? Like do I even need to been any darker than this zombie state?

Then he said it would naturally dissipate if I wait it out. So i ask him HOW LONG SHOULD I WAIT. then he says "its a mystified phenomenon" - So i dont know what he is implying or what to think.

My question is:
1: How long roughly does it NATURALLY taketo dissipate the TYNDAL EFFECT
2: What are the chances if even super super small that hyaluronidase injected in tear trough can cause trauma and possible further darkening.

Sorry for my long message but my life is completely stopped at the moment
Was this review helpful? {{ voteCountOthers + ' other' + (voteCountOthers == 1 ? '' : 's') }} found this helpful